# SDR C1HA200497006

- Difficulty date: September 12, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651729414
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LEADING EDGE INTERNAL RIB IS CRACKED FWD OF ACTUATOR PISTON ROB END MOUNTING NUT (MARKED) WS 519. CRACK = 1 INCH.  REPLACED RIB.
